MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE TRINKLE DRIVER SHAFT, 23/28/35MM BIOSTEON ACL SCREW; SCREWDRIVER

STRYKER ENDOSCOPY-SAN JOSE TRINKLE DRIVER SHAFT, 23/28/35MM BIOSTEON ACL SCREW; SCREWDRIVER
Model Number 234-010-235
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the device broke during the procedure.No pieces broke off in the joint.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: at the time of fitting the screw, the key cited was damaged.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) excessive or insufficient force used, 2) screw inserted at an angle, 3) incorrect size of screw for tunnel/graft, 4) tap not used before insertion, or 4) driver not fully inserted into screw.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
TRINKLE DRIVER SHAFT, 23/28/35MM BIOSTEON ACL SCREW
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11784100
Report Number0002936485-2021-00243
Device Sequence Number1021436
Product Code HXX
UDI-Device Identifier04546540754912
UDI-Public04546540754912
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number234-010-235
Device Catalogue Number234-010-235
Device Lot Number307004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2021
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1